Advances in Linear Algebra & Matrix Theory

Volume 3, Issue 4 (December 2013)

ISSN Print: 2165-333X   ISSN Online: 2165-3348

Google-based Impact Factor: 0.33  Citations  

Singular Value Inequalities for Compact Normal Operators

HTML  XML Download Download as PDF (Size: 86KB)  PP. 34-38  
DOI: 10.4236/alamt.2013.34007    2,823 Downloads   6,983 Views  
Author(s)

ABSTRACT

We give singular value inequality to compact normal operators, which states that if is compact normal operator on a complex separable Hilbert space, where is the cartesian decomposition of , then Moreover, we give inequality which asserts that if is compact normal operator, then .Several inequalities will be proved.

Share and Cite:

W. Audeh, "Singular Value Inequalities for Compact Normal Operators," Advances in Linear Algebra & Matrix Theory, Vol. 3 No. 4, 2013, pp. 34-38. doi: 10.4236/alamt.2013.34007.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.